# SDR SWIA201024041

- Difficulty date: April 8, 2010
- Submitted: April 18, 2010
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 32,617 hours, 46,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW SIX OVERHEAD EMERGENCY EXIT LIGHT INOP.  RE-SEATED LIGHT.
